# SDR DLM88090413

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 49,081 hours, 36,949 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922577507
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL STABILIZER UPPER CENTER SKIN PANEL HAD CORROSION ON 3 INBD BARREL NUT HOLES AT XH=7.234.  THE NR 12, NR 14, AND NR 17 HOLES WERE OVERSIZED, AND THE NR 17 HOLE HAD AN ADDITIONAL BLEND FOR CORROSION.  OVERSIZED BUSHINGS WERE INSTALLED PER BOEING APPROVAL.
